| Model Number |
560BCS1 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported display/ power issue was verified during service.Service technician observed an issue with the power supply.The issue was resolved by replacing the power supply, batteries and the base display is now working.Preventive maintenance was performed as per specification.D9: instrument was serviced at the facility by medtronic field service and was not returned to medtronic service center.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a bio-console 560 controller instrument, it was reported that the base display was blank.Use of instrument was unspecified.There was no patient involvement, so no adverse effect occurred.